# SDR CA130715008

- Difficulty date: July 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O, AS THE THROTTLE WAS ADVANCED TO MAX POWER, THE ENGINE TEMPERATURE ROSE IN THE OVERTEMP AREA AND THE PILOT ABORTED THE T/O, RETURNING TO THE GATE SAFELY.  DATA READOUT CONFIRMED THAT AN OVERTEMP OCCURRED. TROUBLESHOOTING IS ON-GOING AND FOCUSING ON A POSSIBLE INDICATION PROBLEM.
